Associative spectra of binary operations

Waldhauser, Tamás, Csákány, Béla: Associative spectra of binary operations.
MULTIPLE-VALUED LOGIC, 5. pp. 175-200. ISSN 1023-6627 (2000)

[img] Text
2000_2.pdf - Accepted Version
Korlátozott. Registered users only

Download (216kB) | Request a copy
Item Type: Article
Journal or Publication Title: MULTIPLE-VALUED LOGIC
Date: 2000
Volume: 5
Page Range: pp. 175-200
ISSN: 1023-6627
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 1942581
Date Deposited: 2019. Nov. 07. 10:30
Last Modified: 2019. Nov. 07. 10:30
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/17341

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year